Tricor is a Fenofibrate which helps control cholesterol and TGLS by blocking their abosorbtion into your system through your intestinal tract. There is an extremely and I mean EXTREMELY small chance that Tricor can cause Diabetes, but it is extremely rare. How high was you fasting blood sugar level? What does your doctor say?
I almost did not even bring it up as it is such an extremely rare side effect. Actually, Tricor has a very rare side effect of causing diabetes which may lead to increase fasting glucse levels. Again, it is very, very rare, so much so I almost didn't bring it up, but I guess everyone should be aware but not alarmed.
I started taking Tricor about 6 months ago and since then my fasting glucose has been around 126 and my glucose intolerance is 178. My A1C has always been around 4.2 and now is 6.8. Are there any other medications out there for lowering triglycerides that wont cause this reaction? Tricor also makes me nausiated.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.